Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note concerning the properties of a certain class of test matrices.

Author: Harold Willis Milnes
Journal: Math. Comp. 22 (1968), 827-832
MSC: Primary 65.35
MathSciNet review: 0239743
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society